MAUDE Adverse Event Report: ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED*SURG MESH/MULTI LYR; MESH, SURGICAL, POLYMERIC
Model Number PCDW1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Hernia (2240); Weight Changes (2607); Decreased Appetite (4569)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr# (b)(4), submitted for adverse event which occurred on (b)(6) 2012.Mwr# (b)(4), submitted for adverse event which occurred on (b)(6) 2014.Mwr# (b)(4), submitted for adverse event which occurred on (b)(6) 2014.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2011 and mesh was implanted.It was reported that the patient underwent hernia repair surgery on (b)(6) 2012 and mesh was implanted during which the surgeon noted extensive adhesions.It was reported that the patient underwent removal surgery on (b)(6) 2014 and mesh was implanted during which the surgeon noted extensive adhesions and a hernia recurrence.It was reported that the patient underwent a surgical procedure on (b)(6) 2014 during which a wound vac was placed.It was reported that the patient experienced severe pain, nausea, diarrhea, chills, inflammation, loss of appetite and extreme weight loss.Other procedure is captured under separate file.No additional information was provided.

Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CORNELIA
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14164864
Report Number2210968-2022-02833
Device Sequence Number5011763
Product Code FTL
UDI-Device Identifier10705031047792
UDI-Public10705031047792
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCDW1
Device Catalogue NumberPCDW1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale